Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. P. Sitarama Rao

MBBS, MD - General Medicine

General Physician, Vijayawada

21 Years Experience  ·  0 at clinic
Book Appointment
Call Doctor
Dr. P. Sitarama Rao MBBS, MD - General Medicine General Physician, Vijayawada
21 Years Experience  ·  0 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I'm a caring, skilled professional, dedicated to simplifying what is often a very complicated and confusing area of health care....more
I'm a caring, skilled professional, dedicated to simplifying what is often a very complicated and confusing area of health care.
More about Dr. P. Sitarama Rao
Dr. P. Sitarama Rao is an experienced General Physician in Moghalrajpuram, Vijayawada. Doctor has had many happy patients in his/her 21 years of journey as a General Physician. Doctor has completed MBBS, MD - General Medicine . Doctor is currently associated with Anu Hospital in Moghalrajpuram, Vijayawada. Don’t wait in a queue, book an instant appointment online with Dr. P. Sitarama Rao on Lybrate.com.

Find numerous General Physicians in India from the comfort of your home on Lybrate.com. You will find General Physicians with more than 29 years of experience on Lybrate.com. Find the best General Physicians online in Vijayawada. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MBBS - Dr.NTR UNIVERSITY HEALTH SCIENCE - 1997
MD - General Medicine - AMC Dental College, Ahmedabad - 2007

Location

Book Clinic Appointment with Dr. P. Sitarama Rao

Anu Hospital

#2201-FF 4, Pushpa Hotel Centre, Moghalrajpuram, Suryaraopet, Landmark: Opp. Neuro Centre.Vijayawada Get Directions
0 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. P. Sitarama Rao

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

What precautions are to be taken if Uric Acid is increased and what medicine is to be taken?

MBBS
General Physician, Mumbai
What precautions are to be taken if Uric Acid is increased and what medicine is to be taken?
Tips- avoid pickles and papads and junk food items and eat freshly prepared homemade food items only
Submit FeedbackFeedback

I am 67 year old man and I have the problem of tinnitus (hearing ringing sound) for the last few months. I recently consulted an ENT specialist in Pune (where I live). She told me it happens as result of weakening of nerves in the ears due to aging. She prescribed Absolut3G, a capsule containing a number of antioxidants and melamine, containing B-vitamins for 3 months which I am taking. Apart from this, can you recommend any Ayurvedic medicines to help me? Any other advice?

B.A.M.S, MD (Ayu.) Kayachikitsa
Ayurveda, Shimla
Thanks for contacting with your health query As you have already taken an opinion of an ENT specialist thus she must have taken due consideration in taking up your case. 1. One should check for Blood Pressure, neck movements, and look for pallor and murmur and check for cochlear symptoms (deafness/tinnitus) & vestibular symptoms (vertigo & dizziness) 2. If the symptoms are not controlled promptly, ask for Hb%, X-ray cervical spine, ENT & Ophthalmic check up 3. In old age cervical spondilytis is one of the commonest cause for giddiness. 4. If your are hypertensive and complaining of above symptoms then either it may be excess dose or postural hypotension in which case one has to stop the drug for a day, then adjust the dose or use a different drug 5..bed rest, avoid movement of the neck, if giddiness is severe. Stop smoking/alcohol. Make sure drugs like anti histaminic, or anti hypertensive are not the culprit. Use cervical collar if cervical spondylitis. For Ayurveda medicine kindly consult me on Lybrate itself to know more about the package.
2 people found this helpful
Submit FeedbackFeedback

For last 4 years I am having pain in my testicles. Earlier it was not much but for last 6 months it's increasing. My testicles pain even when I touch them. Suggestions please. Which doctor should I consult?

BASM, MD, MS (Counseling & Psychotherapy), MSc - Psychology, Certificate in Clinical psychology of children and Young People, Certificate in Psychological First Aid, Certificate in Positive Psychology, Positive Psychiatry and Mental Health
Psychologist, Palakkad
For last 4 years I am having pain in my testicles. Earlier it was not much but for last 6 months it's increasing. My ...
Dear user. TESTICULAR PAIN could be due to epididymitis, or inflammation of the testicles, caused by the STI chlamydia. Gangrene, or the death of tissues, as a result of untreated testicular torsion or trauma. A hydrocele, which is characterized by swelling of the scrotum. An inguinal hernia. I suggest you to consult a doctor for further investigation and treatment. Take care.
1 person found this helpful
Submit FeedbackFeedback

I Don't have that much good erection which I had 2 years .before I am 27, this is my 2nd relation in life, please help me to improve erection.

Bachelor of Unani Medicine & Surgery (B.U.M.S)
Ayurveda, Indore
I Don't have that much good erection which I had 2 years .before  I am 27, this is my 2nd relation in life, please he...
You are suffering from Erectile Dysfunction that is very harmful at this young age. Proper erection and sex timing is too important to  have a satisfactory intercourse for both you and your partner. ED can eventually lead to embarrassment in front of your partner as you won't be able to satisfy her. This condition can be solved with proper unani herbal treatment that will help you in getting and maintaining proper erection also in increasing penis size. There are other factor also that are affecting it. Conslt me privatly for more details. I will guide you further. Tc.
1 person found this helpful
Submit FeedbackFeedback

My mother is having a motion problem for the past 5 years. She is using colvac tablet for a free motion. But motion will be going 5 days once. Is it a piles problem? If piles means, please say about the curing way.

MBBS, MBA (Healthcare)
General Physician, Delhi
avid constipation, take fiber diet, use green vegetables. avoid straining on stool. take pilex one tab 3 times a day. use anovate cream on anus. consult surgeon.
Submit FeedbackFeedback

I have sexual feelings moreeeeee. When im alone. I masturbate in night. 4 to 5 times a week. I want to overcome this habit. Give me good suggestions. Please.

MBBS
General Physician, Mumbai
I have sexual feelings moreeeeee. When im alone. I masturbate in night. 4 to 5 times a week. I want to overcome this ...
Stop mastubation because it will lead to psychatric disturbance in near future and get involved in some kind of work and don't watch porn videos.
4 people found this helpful
Submit FeedbackFeedback

My age is 23. My father is having diabetes. Do I have the chance of getting diabetes in future?

M.sc in dietetics and community nutrittion management
Dietitian/Nutritionist, Kolkata
My age is 23. My father is having diabetes. Do I have the chance of getting diabetes in future?
Yes there is possibilities of getting diabetes. Change your life style including your food habits.
Submit FeedbackFeedback

I am 71 years old man my blood sugar fasting is 143 and pp is 134. I want to know why fasting is higher than the pp reading. Any reason please advise.

CDIABT, MBBS
Endocrinologist, Mumbai
I am 71 years old man my blood sugar fasting is 143 and pp is 134. I want to know why fasting is higher than the pp r...
Fasting blood sugar depend on various hormonal factors and the amount of sugar produce by your liver during the night. And pp level depend upon what meal you have and the amount of insulin your body produces after meal.
Submit FeedbackFeedback
View All Feed